# SDR SWAA2020021741396

- Difficulty date: January 27, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,045 hours, 11,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 193A750188
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH Z ANGLE CORRODED AT BS 500A TO 500D +12"  WL 160 RBL 22". / EVALUATED CORROSION DAMAGE, FOUND TO BE OUT OF LIMITS, REMOVED ZEE ANGLE STA 500A TO 500I RBL 22, REMOVED ZEE ANGLE STA 400 TO 420 RBL 22, REMOVED FWD BULKHEAD LOWER ATTACH BRKT STA 400 LBL 22 TO RBL 22, DISPLACED FWD BULKHEAD R/H ATTACH ANGLE FOM, VERIFIED MATERIAL AS BAC 1496-44 7075T6, FABRICATED NEW ZEE ANGLES, TREATED AND PRIMED, ASSEMBLED REPAIR PARTS, INSTALLED NUTPLATES. INSTALLED NEW ZEE ANGLE STA 500A TO 500I, INSTALLED NEW ZEE ANGLE STA 400 TO 420 RBL 22, REINSTALLED FWD BULKHEAD LOWER ATTACH BRKT, REINSTALLED R/H ATTACH ANGLE IAW SRM 53-00-53-1A-2 FIG 103 DETAAIL D, SRM 53-00-53-2R-5, SRM 51-40-02-0G-0, AMM 51-21-41-370-802, AMM 51-21-72-370-804, SRM 51-40-10 FOUND OUT OF LIMITS DUE TO DAMAGE BEING ON EDGE OF HOLE IAW SRM 53-00-53-1A-2 FIG 103 DET D Z-ANGLE P/N 193A750-188 ATAG A50377, A50388 P/N 143A7501-184.
